Document Detail


Drug-induced photosensitivity with antimycotics.
MedLine Citation:
PMID:  11444263     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
Authors:
B E Elewski; C A Elmets
Related Documents :
8733393 - Minocycline-induced hyperpigmentation in leprosy.
19399523 - Non-drug-induced nephrotoxicity.
15464123 - Molecular mechanisms of drug addiction.
Publication Detail:
Type:  Comment; Editorial    
Journal Detail:
Title:  Journal of the European Academy of Dermatology and Venereology : JEADV     Volume:  14     ISSN:  0926-9959     ISO Abbreviation:  J Eur Acad Dermatol Venereol     Publication Date:  2000 Nov 
Date Detail:
Created Date:  2001-07-10     Completed Date:  2001-08-09     Revised Date:  2004-11-17    
Medline Journal Info:
Nlm Unique ID:  9216037     Medline TA:  J Eur Acad Dermatol Venereol     Country:  Netherlands    
Other Details:
Languages:  eng     Pagination:  444     Citation Subset:  IM    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Administration, Oral
Antifungal Agents / administration & dosage,  adverse effects*
Dermatitis, Photoallergic / epidemiology,  etiology*
Humans
Incidence
Patch Tests
Prognosis
Risk Assessment
Chemical
Reg. No./Substance:
0/Antifungal Agents
Comments/Corrections
Comment On:
J Eur Acad Dermatol Venereol. 2000 Nov;14(6):501-3   [PMID:  11444275 ]

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Neuropsychiatric assessment of Alzheimer's disease and related dementias.
Next Document:  Oral pigmentation.